# SDR SWIA200312295

- Difficulty date: August 22, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 10,675 hours, 14,698 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Connector
- Condition: Dirty
- Location: Stall Warning
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STALL TEST FAILS TEST, NO PUSHER.  CLEANED CANNON PLUG ON 'G' SWITCH AND OPS CHECKS GOOD.
